MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 NBIH¿ TEMPORARY PACING ELECTRODE CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 NBIH¿ TEMPORARY PACING ELECTRODE CATHETER
Catalog Number 007417P
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Perforation (2001); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that in the online survey a physician stated that the patient experienced arrythmia (ventricular tachycardia, ventricular fibrillation), catheter displacement, hemothorax, hematoma, deep vein thrombosis prior to the device placement and catheter displacement, perforation (arterial or cardiac) complications were directly attributable to the device and bleeding was needed for catheter displacement, perforation (arterial or cardiac) in relation to temporary pacing electrode.Medical intervention was unknown.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event is inconclusive because no sample was returned for evaluation.A potential root cause for this event could be, "improper inflation volume".The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "this device should be used only by or under the supervision of physicians trained in the techniques of transvenous intracardiac studies and temporary pacing." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description

Brand Name
NBIH¿ TEMPORARY PACING ELECTRODE CATHETER
Common Device Name
NBIH¿ TEMPORARY PACING ELECTRODE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17653290
Report Number1018233-2023-06448
Device Sequence Number17720425
Product Code LDF
UDI-Device Identifier00801741011375
UDI-Public(01)00801741011375
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number007417P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2023
Supplement Date Received by Manufacturer01/03/2024
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown